# SDR SWAA2024051474368

- Difficulty date: April 13, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N8571Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36957
- Aircraft time: 19,527 hours, 9,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 927-947 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL BETWEEN BS 927 TO BS 947 AND STRINGER 25R AFT CARGO COMPARTMENT.   REPLACED WEB - INTERCOSTAL LOC. BETWEEN BS 927 TO BS 947 AND STRINGER 25R AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 147A7500 SHEET 40 REV -.
